View Single Post
Old 05-26-2006, 09:14 AM   #5
ARANGER ARANGER is offline
Veteran
(male)
 
Join Date: Apr 2004
Posts: 415
ARANGER HB User
Re: question about new oxycodone med.

Hey Sage,

I don't why your doc would change your medication either. Its not like he changed the Oxy level, just the tylenol. Tell him that you want to go back to the 10/325 and if you feel like you need more tylenol, go buy a bottle and take one.

As far as the H/A, it could be just a different filler that is used between the manufactures. I don't its the increase in tylenol that is doing it. However, H/A's are side effect of Oxy, but I find that a lot depends on the manufacturer

For the nausea, this is a side effect of oxy. I found that Phenegran (Promethazine) works pretty good. Its a little sedating with the oxy, but it works pretty good. You may want to see if your doc would call you in a script of that. Its a good med to have on had.

Hope you start feeling better. Take Care